# SDR AALA202405031081

- Difficulty date: May 1, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 67,919 hours, 34,013 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR IS STUCK IN THE CLOSED POSITION. MAINTENANCE ADJUSTED THE LAVATORY DOOR.
